# SDR SWAA2020020541026

- Difficulty date: January 5, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,138 hours, 11,306 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550429
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM HAD SURFACE CORROSION ON BOTH SIDES OF THE RIGHT HAND AFT LAV OUTBOARD FLOOR MOUNT AT BS. 947.5, BETWEEN LBL 59 TO RBL 59.         / REPAIRED FLOOR BEAM IAW SRM AND EA.
